×

A numerical algorithm for nonlinear multi-point boundary value problems. (English) Zbl 1241.65067

Summary: An algorithm is presented for solving second-order nonlinear multi-point boundary value problems. The method is based on an iterative technique and the reproducing kernel method. Two numerical examples are provided to show the reliability and efficiency of the present method.

MSC:

65L10 Numerical solution of boundary value problems involving ordinary differential equations
34B15 Nonlinear boundary value problems for ordinary differential equations
34B10 Nonlocal and multipoint boundary value problems for ordinary differential equations
46E22 Hilbert spaces with reproducing kernels (= (proper) functional Hilbert spaces, including de Branges-Rovnyak and other structured spaces)
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Moshiinsky, M., Sobre los problemas de condiciones a la frontiera en una dimension de caracteristicas discontinuas, Boletin De La Sociedad Matematica Mexicana, 7, 1-25 (1950)
[2] Timoshenko, S., Theory of Elastic Stability (1961), McGraw-Hill: McGraw-Hill New York
[3] Agarwal, R. P.; Kiguradze, I., On multi-point boundary value problems for linear ordinary differential equations with singularities, Journal of Mathematical Analysis and Applications, 297, 131-151 (2004) · Zbl 1058.34012
[4] Du, Z. J., Solvability of functional differential equations with multi-point boundary value problems at resonance, Computers and Mathematics with Applications, 55, 2653-2661 (2008) · Zbl 1142.34357
[5] Feng, W.; Webb, J. R.L., Solvability of \(m\)-point boundary value problems with nonlinear growth, Journal of Mathematical Analysis and Applications, 212, 467-480 (1997) · Zbl 0883.34020
[6] Thompson, H. B.; Tisdell, C., Three-point boundary value problems for second-order, ordinary, differential equation, Mathematical and Computer Modelling, 34, 311-318 (2001) · Zbl 0998.34011
[7] Scott, M. R.; Watts, H. A., SUPORT-A Computer Code for Two-Point Boundary-Value Problems via Orthonormalization, SAND75-0198 (1975), Sandia Laboratories, Albuquerque: Sandia Laboratories, Albuquerque NM
[8] Scott, M. R.; Watts, H. A., Computational solution of linear two-point boundary value problems via orthonormalization, SIAM Journal on Numerical Analysis, 14, 40-70 (1977) · Zbl 0357.65058
[9] Scott, M. R.; Vandevender, W. H., A comparison of several invariant inbedding algorithms for the solution of two-point boundary value problems, Applied Mathematics and Computation, 1, 187-218 (1975) · Zbl 0335.65031
[10] Kwong, M. K., The shooting method and multiple solutions of two/multi-point BVPs of second-order ODE, Electronic Journal of Qualitative Theory of Differential Equations, 6, 1-14 (2006) · Zbl 1117.34011
[11] Zou, Y. K.; Hu, Q. W.; Zhang, R., On the numerical studies of multi-point boundary value problem and its fold bifurcation, Applied Mathematics and Computation, 185, 527-537 (2007) · Zbl 1112.65069
[12] Geng, F. Z., Solving singular second order three-point boundary value problems using reproducing kernel Hilbert space method, Applied Mathematics and Computation, 215, 2095-2102 (2009) · Zbl 1178.65085
[13] Lin, Y. Z.; Lin, J. N., Numerical algorithm about a class of linear nonlocal boundary value problems, Applied Mathematics Letters, 23, 997-1002 (2010) · Zbl 1201.65130
[14] Lin, Y. Z.; Cui, Minggen, A numerical solution to nonlinear multi-point boundary value problems in the reproducing kernel space, Mathematical Methods in the Applied Sciences, 34, 44-47 (2011) · Zbl 1206.65187
[15] Tatari, M.; Dehghan, M., The use of the Adomian decomposition method for solving multipoint boundary value problems, Physica Scripta, 73, 672-676 (2006)
[16] Yao, Q., Successive iteration and positive solution for nonlinear second-order three-point boundary value problems, Computers and Mathematics with Applications, 50, 433-444 (2005) · Zbl 1096.34015
[17] Wu, B. Y.; Li, X. Y., A new algorithm for a class of linear nonlocal boundary value problems based on the reproducing kernel method, Applied Mathematical Letters, 24, 156-159 (2010) · Zbl 1215.34014
[18] Cui, M. G.; Lin, Y. Z., Nonlinear Numerical Analysis in Reproducing Kernel Space (2009), Nova Science Pub Inc. · Zbl 1165.65300
[19] Daniel, A., Reproducing Kernel Spaces and Applications (2003), Springer · Zbl 1021.00005
[20] Berlinet, A.; Thomas-Agnan, Christine, Reproducing Kernel Hilbert Space in Probability and Statistics (2004), Kluwer Academic Publishers · Zbl 1145.62002
[21] Li, C. L.; Cui, M. G., The exact solution for solving a class nonlinear operator equations in the reproducing kernel space, Applied Mathematics and Computation, 143, 393-399 (2003) · Zbl 1034.47030
[22] Cui, M. G.; Geng, F. Z., Solving singular two-point boundary value problem in reproducing kernel space, Journal of Computational and Applied Mathematics, 205, 6-15 (2007) · Zbl 1149.65057
[23] Geng, F. Z.; Cui, M. G., Solving singular nonlinear second-order periodic boundary value problems in the reproducing kernel space, Applied Mathematics and Computation, 192, 389-398 (2007) · Zbl 1193.34017
[24] Geng, F. Z.; Cui, M. G., Solving a nonlinear system of second order boundary value problems, Journal of Mathematical Analysis and Applications, 327, 1167-1181 (2007) · Zbl 1113.34009
[25] Geng, F. Z., A new reproducing kernel Hilbert space method for solving nonlinear fourth-order boundary value problems, Applied Mathematics and Computation, 213, 163-169 (2009) · Zbl 1166.65358
[26] Cui, M. G.; Geng, F. Z., A computational method for solving one-dimensional variable-coefficient Burgers equation, Applied Mathematics and Computation, 188, 1389-1401 (2007) · Zbl 1118.35348
[27] Cui, M. G.; Chen, Z., The exact solution of nonlinear age-structured population model, Nonlinear Analysis: Real World Applications, 8, 1096-1112 (2007) · Zbl 1124.35030
[28] Du, J.; Cui, M. G., Constructive approximation of solution for fourth-order nonlinear boundary value problems, Mathematical Methods in the Applied Sciences, 32, 723-737 (2009) · Zbl 1170.34015
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.